EconPapers    
Economics at your fingertips  
 

Contribution games with asymmetric agents

Zhixian Yu

Journal of Mathematical Economics, 2022, vol. 102, issue C

Abstract: We generalise Admati and Perry (1991)’s two-player, alternating contributions model, allowing participants to be asymmetric from two dimensions: 1. one of the players is the deadline player and 2. players receive different rewards on completing the project. In equilibrium, the project either ends in the first few stages or at the deadline. A slight change in the environment can influence the ending time dramatically. Based on that, we discuss the appropriate rewarding distribution.

Keywords: Contribution games; Deadline effect; Value effect; Reward distribution (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406822000659
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:102:y:2022:i:c:s0304406822000659

DOI: 10.1016/j.jmateco.2022.102724

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:102:y:2022:i:c:s0304406822000659